# SDR G41A2025060900393

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: General aviation
- Aircraft: N812RP
- Make and model: Lear 60LEAR
- Aircraft serial: 60190
- Aircraft time: 11,461 hours, 6,958 cycles
- Engine: Pwa PW305A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: 6608506004
- Part serial: 182
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 6/6/2025, N812RP DEPARTED KMAF HEADING TO KJAC, THE CAPTAIN NOTICED THE CABIN ALTITUDE INDICATION WAS FLUCTUATING. THE CONTROLLER CIRCUIT BREAKER WAS RESET AND THE INDICATOR STABILIZED. A FEW MINUTES LATER THE INDICATOR STARTED FLUCTUATING AGAIN. THE CIRCUIT BREAKER WAS RESET AGAIN BUT DID NOT CORRECT THE ISSUE THIS TIME. THE CREW DECIDED TO DIVERT DUE TO THE INDICATION OF THE CABIN ALTITUDE. THE CREW LANDED THE AIRCRAFT SAFELY AT KALS. ATI MAINTENANCE WAS NOTIFIED AND IT WAS DETERMINED SAFE TO FLY AT LOWER ALTITUDE TO REPO THE AIRCRAFT INTO KELP FOR MAINTENANCE. THE AIRCRAFT WAS FLOWN AND LANDED SAFELY IN KELP. THE ISSUE WITH THE CABIN ALTITUDE INDICATOR WAS DUPLICATED ON THE GROUND WITH ONLY BATTERIES ON. THE CABIN PRESSURE INDICATOR WAS REPLACED WITH A SERVICEABLE/TESTED UNIT. A TEST FLIGHT WAS COMPLETED WITH NO PRESSURIZATION ISSUES REPORTED. THE AIRCRAFT HAS BEEN ON SIX MORE FLIGHTS SINCE THE TEST FLIGHT - NO ISSUES ON ANY OF THOSE FLIGHTS.
